MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CANCELLOUS BONE SCREW 6.5X25MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US CANCELLOUS BONE SCREW 6.5X25MM; BONE SCREWS AND PINS : SCREWS
Model Number 1172-25-000
Medical Device Problem Codes Unintended Movement (3026); Migration (4003)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2002 via tha for the patient¿s right hip joint.It was reported that the revision surgery was performed on (b)(6) 2020 by replacing the cup (p/n: 124552000), the liner (p/n: 124012000), and the head (p/n: 853824) due to acetabular side¿s pain and migration.A stem (p/n: unknown) was remained because there was no remark of degeneration.The surgery was completed without any surgical delay.The surgeon thought that one of the factors was insufficiency of reaming for the cup.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.H10 additional narrative: corrected: h6 (device).

Brand Name
CANCELLOUS BONE SCREW 6.5X25MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10224339
Report Number1818910-2020-14928
Device Sequence Number19474256
Product Code HWC
UDI-Device Identifier10603295007616
UDI-Public10603295007616
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K970929
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1172-25-000
Device Catalogue Number117225000
Device Lot NumberWR3B14049
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANCELLOUS BONE SCREW 6.5X25MM; CANCELLOUS BONE SCREW 6.5X25MM; CANCELLOUS BONE SCREW 6.5X35MM; DURALOC 1200 SERIES 52MM OD; ENDURON LINER NEUT 26ID X 52OD; P.F.C.* 26MM HEAD +5 MM; CANCELLOUS BONE SCREW 6.5X25MM; CANCELLOUS BONE SCREW 6.5X25MM; CANCELLOUS BONE SCREW 6.5X35MM; DURALOC 1200 SERIES 52MM OD; ENDURON LINER NEUT 26ID X 52OD; P.F.C.* 26MM HEAD +5 MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR